# SDR JJBA2018113021020

- Difficulty date: November 21, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST REMOVAL-CARGO FLOOR PANEL 271FF FLOOR ATTACH ANGLE AT FR65; STR 17R-18R IS CORRODED. REMOVED AND REPLACED CARGO FLOOR PANEL 271FF FLOOR ATTACH ANGLE AT FR65, STR 17L - 18L.
